# SDR SIMA200733902

- Difficulty date: December 2, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- Aircraft time: 23,550 hours, 23,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799459
- Condition: Corroded
- Location: Bs 619-686
- Part time: 23,550 hours, 23,906 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, THE SEAT TRACK AT BL 18.3L WAS FOUND TO BE CORRODED BETWEEN FS 619.0 AND FS 686.0.  REPLACED SEAT TRACK AT BL 18.3L BETWEEN FS 619.0 AND FS 686.0 PER SAAB SRM (79LKS 3079 REV 49) CHAPTER 53-70-60.  AIRCRAFT RETURNED TO SERVICE.
